Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 2, pp. 147-164 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Admissible Functions in Two-Scale Convergence

Michel Valadier

Département de Mathématiques - case 051, Université Montpellier II,
Place Eugène Bataillon, 34095 Montpellier Cedex 5 - FRANCE

Keywords: Two-scale convergence; Young measures; oscillations; asymptotic behavior.

Classification (MSC2000): 35B40, 28A20, 49J45

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition